Suffering from diarrhea. Took loperamide. Altered bowel movement. What is the cause of it?
Hi doc I have issues with diarrhoea its started last year on boxing day n has after 2days of drinking n no eating it went on da whole of boxing day I used loperamide n it stopped but after dat I have altered bowel movement every day 3times 1 solid movement followed by loose or very watery or semi solid n this is my regular pattern! Wat could b da cause? Da colour is brown n yellow
Hi, It seems that you might be having chronic gastro-intestinal infection, either bacterial or amoebic. Go for stool test to know the exact cause of having this problem. After report go for treatment after consulting your doctor. Ok and take care.
Answered: Mon, 1 Jul 2013
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]